Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Heavy bleeding after novasure procedure. Taken advil. Is this normal?

Hi, I had the Novasure procedure three days ago and the first day, no pain, just minor cramps , then second day...started bleeing. My period was due this weekend but I had hoped it wouldn t come! The bleeding is heavy, wearing two pads, and getting up in the middle of the night. Took advil and have been resting but this is very hard with three kids and a house to take care of! Is this heavy bleeding normal??? Is it an indication that maybe it didn t work? Thanks!
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
it is not uncommon to have some bleeding after the nova sure. especially when your period is due right after the procedure. it does not necessarily mean that it didn't work, you can still wait a few months and hopefully you will find that future periods will be much lighter or possibly none at all. however, even though some bleeding is common, heavy and sustained bleeding is not normal, and if it continues past a day or two, or if it gets so easy that you are soaking through pads and it is not stopping, you should call your doctor and have it checked out as soon as possible, I hope this helps, please let me know if you have any more questions.
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor